advertisement
Question
Posted by: neuropathy #3 | 2007/04/02

neuropathy #3

As per neurologist, I started taking Vitamin-B Complex and Iron capsules to aid neuropathic burning pain in my foot.
I'm also applying OsteoEze Rub (with capsaicin).
Problem is the burning has increased dramatically after using these 3 products for just 3 days!
I can't even put my foot in warm bath water anymore as it burns and stings like crazy.
I also seem to be urinating more often and my urine is yellow in colour (I do drink 1.5 litres water a day).
Could any of these products be irritating the burning like this as it was never this bad?
Or could it be a sign that I do not have neuropathic pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Could be a good sign that it is having an effect - even if it is not good at the moment.

I would get hips checked out for function as the chain of effect is influenced all the way down to the foot when they are off

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement